On the result of He concerning the smoothness of solutions to the Navier-Stokes equations
MetadataShow full metadata
We improve the regularity criterion for the Navier-Stokes equations proved by He . We show that for the Cauchy problem the Leray-Hopf weak solution is smooth provided ∇u3 ∈ Lt (0, T; Ls), 2/t + 3/s ≤ 3/2.
CitationPokorny, M. (2003). On the result of He concerning the smoothness of solutions to the Navier-Stokes equations. Electronic Journal of Differential Equations, 2003(11), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.